# SDR AALA201903289011

- Difficulty date: March 27, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A321-231
- Aircraft serial: 6249
- Aircraft time: 16,110 hours, 6,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE L4 DOOR EXIT SIGN WAS INOPERATIVE.  MAINTENANCE REPLACED THE EXIT SIGN COVER IAW AMM 33-40-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
